# SDR SWIA2021090760808

- Difficulty date: June 19, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spring
- Condition: Corroded
- Location: Lt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF LH OUTBD. FLAP HINGE BOX, SPRING IS CORRODED ,ALONG WITH THE ATTACH HARDWARE NUTS     (C-CHECK RO 8/29/2021)    REMOVED RUSTED BUTE DOOR ACTUATOR SPRING AND RUSTED HARDWARE, INSTALLED NEW SERVICEABLE SPRING AND HARDWARE IAW  BOMBARDIER BUTE DOOR ACTUATOR ASSEMBLY CMM 27-54-25
